Translator Disclaimer
December, 1992 The Asymptotics of Rousseeuw's Minimum Volume Ellipsoid Estimator
Laurie Davies
Ann. Statist. 20(4): 1828-1843 (December, 1992). DOI: 10.1214/aos/1176348891

Abstract

Rousseeuw's minimum volume estimator for multivariate location and dispersion parameters has the highest possible breakdown point for an affine equivariant estimator. In this paper we establish that it satisfies a local Holder condition of order $1/2$ and converges weakly at the rate of $n^{-1/3}$ to a non-Gaussian distribution.

Citation

Download Citation

Laurie Davies. "The Asymptotics of Rousseeuw's Minimum Volume Ellipsoid Estimator." Ann. Statist. 20 (4) 1828 - 1843, December, 1992. https://doi.org/10.1214/aos/1176348891

Information

Published: December, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0764.62046
MathSciNet: MR1193314
Digital Object Identifier: 10.1214/aos/1176348891

Subjects:
Primary: 62H12
Secondary: 62F12, 62F35

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.20 • No. 4 • December, 1992
Back to Top